# SDR UPS99228984

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- System (JASC): 5754 · Leading Edge Devices
- Part: Carriage
- Condition: Corroded
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, NR 6 FLAP CARRIAGE HAS CORROSION INSIDE SPINDLE.  CARRIAGE REPLACED IAW OHM 57-52-01 AND MM 27-51-03.
